# SDR MYWA110078

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,818 hours, 10,309 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFCANT SYSTEM:  CABIN ALT WARNING SOUNDED WHILE CLIMBING OUT OF FL250.  CABIN ALT WAS APPROX 13,000FT PUT PRESSURIZATION MODE CONTROL PANEL TO MANUAL AND OUT FLOW VALVE TO CLOSE AND STARTED A DESCENT AT FL200 CABIN ALT WAS AT 9000 AND STOPPED THE DESCENT.  CABIN ALT SLOWLY RETURNED TO NORMAL FOR FL200 AND CONTINUED FLIGHT TO DESTINATION.  PERFORMED BITE CHECK ON DPCU 1 & 2 SYSTEM OK NO FAULTS FOUND AT THIS TIME IAW FIM 21-31 TASK 801.
